# SDR AWXA9700415

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 22 SEAT EMERGENCY LIGHT FAILED TO ILLUMINATE.  RECONNECTED WIRE HARNESS AT SEAT 22.  OPS CHECK GOOD.
